MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ2 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ2 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5512-F-202
Medical Device Problem Codes Osseointegration Problem (3003); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 11/11/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's right knee was revised.Reason for revision unknown at the time of report.A femoral component was revised.
 
Additional Manufacturer Narrative
Additional information: update to executive summary, update to device code.An event regarding loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's right knee was revised.Reason for revision unknown at the time of report.A femoral component was revised.Update (b)(6) 2019 gg: it was stated "17x100 fluted stem was used on the femur.The reason for the revision was femoral component loosening which caused the stem to piston against the cortex".

Brand Name
TRI TS FEMUR SZ2 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8816446
Report Number0002249697-2019-02630
Device Sequence Number3026838
Product Code JWH
UDI-Device Identifier07613327026801
UDI-Public07613327026801
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070095
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number5512-F-202
Device Lot NumberKVFY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight80